# SDR AALA202409060592

- Difficulty date: August 16, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,110 hours, 32,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RAIL DUMMY LOCATED AT Y503.2 BETWEEN FR 12 AND FR 16 IN THE FORWARD GALLEY AREA. REPLACED RAIL DUMMY PER SRM 51-42-11-801.
